Decomposition of primes in non-maximal orders

Ilaria Del Corso; Roberto Dvornicich; Denis Simon

Acta Arithmetica (2005)

  • Volume: 120, Issue: 3, page 231-244
  • ISSN: 0065-1036

How to cite


Ilaria Del Corso, Roberto Dvornicich, and Denis Simon. "Decomposition of primes in non-maximal orders." Acta Arithmetica 120.3 (2005): 231-244. <>.

author = {Ilaria Del Corso, Roberto Dvornicich, Denis Simon},
journal = {Acta Arithmetica},
language = {eng},
number = {3},
pages = {231-244},
title = {Decomposition of primes in non-maximal orders},
url = {},
volume = {120},
year = {2005},

AU - Ilaria Del Corso
AU - Roberto Dvornicich
AU - Denis Simon
TI - Decomposition of primes in non-maximal orders
JO - Acta Arithmetica
PY - 2005
VL - 120
IS - 3
SP - 231
EP - 244
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.